# SDR USAA920081621

- Difficulty date: September 3, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591479
- Part serial: 01020
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTO Q6 EES LOG NR 4390815 FORWARD MAIN ENTRY DOOR SLIDE HAS LOW PRESSURE.  REPLACED FORWARD MAIN ENTRY DOOR SLIDE IAW JOB CARD 03C10552008.
